# SDR DLM88091007

- Difficulty date: June 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 46,489 hours, 34,559 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: 1032200
- Part serial: 8039
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK GOT A STRONG ELECTRICAL ODOR IN THE COCKPIT.  THE CAPT'S  ND AND PFD STARTED TO FLASH ON AND OFF.  ALSO, THE CAPT'S A/S, VSI AND ALT OFF FLAGS FLASHED ON AND  OFF.  EMERGENCY SWITCH ARCING DURING STANDBY PWR CK.  REMOVED AND REPLACED SWITCH.  PERFORMED CK OUT PER M/M 24-23-02-401 NORMAL PER CK OUT.
